# SDR ASAA2016052116803

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,549 hours, 11,328 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FOR CONT CAB ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. ACFT GROUNDED.  PERFORMED PACK CONTROLLER BITE TEST, REF FIM 21-62, TASK 801. RAN LT PACK, FAULT INTERMITTENT, NO ZONE TEMP LIGHT.  BITE TEST PASSED, NO HISTORY 60 DAYS.
